# SDR ASAA2023060643474

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 35,668 hours, 11,277 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LT ILLUMINATED WITH SWITCH ON. GROUNDED - YES. PERFORMED WINDOW #1 WINDOW SENSOR SWAP. PERFORMED OPS CHECK, NO DEFECTS NOTED. REF B737-900 FIM 30-91 TASK 812. AND PERFORMED WINDOW HEAT CONTROLLER BITE CHECK. NO LOGGED FAULTS REF FIM 30-40 TASK 801.
